# SDR ACE052804

- Difficulty date: May 28, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Aircraft time: 41,291 hours, 36,331 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171D1
- Condition: Contaminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LANDING GEAR DID NOT EXTEND WHEN HANDLE WAS SELECTED DOWN.  ALTERNATE (HAND PUMP) EXTENSION PERFORMED.  REPLACED HYDRAULIC MOTOR RELAY (CONTAMINATED WITH WATER).
